ant1matter (ant1matter) wrote in vaginapagina,
ant1matter
ant1matter
vaginapagina

UTI update and another question

Hi all! I took everyone's advice earlier this week and managed to beg my way into an emergency appointment at the school's health clinic. They agreed it sounded like a UTI and put me on Macrobid. So now my actual bladder feels better, but the rest of me feels terrible.

Last night (after one day/two doses of macrobid) I started feeling really off, like I was super dehydrated even though I wasn't thirsty. I drank a lot of water and went to bed. This morning I feel like I have a fever: cold sweats, shaking, nausea, generally woozy and tired. I can't tell if it's a reaction to the antibiotics or if I really have a bad infection or something. I've had a reaction to amoxicillin once before, where it made me really nauseous but not so bad that I didn't finish the prescription (really, nausea > raging 3-week long throat infection).

Has anyone else had this kind of reaction to macrobid? Should I be worried and go back to the doctor or chalk it up to the antibiotics and move on?

Thanks again, lovely people.

Bonus question: is there anything I can/should be doing to prevent a yeast infection while on antibiotics? I'm not prone to yeasties but I don't take antibiotics often either :/
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 15 comments